Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

No menstruation after removal of Paraguard IUD. Taken Provera pill. Is it normal?

i had a paraguard iud for 7 months i decided i wanted to get pregnant so i got it removed on january 3rd of this year. Ever since it was removed i have not had a period. I went to the doctor she prescribed the provera pill i did have a withdrawal bleeding that month of april but nothing on may. I decided to start a diet and exercise this month and now i started a light period is this normal?
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using Healthcaremagic

Usually cycles do take 6 months to get regular after removal of IUD.

Wait for few more months for your cycles to get regular.

Answered: Thu, 29 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor